Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2007, Article ID 81756, 15 pages
http://dx.doi.org/10.1155/2007/81756
Research Article

Permanence and Periodic Solution of Predator-Prey System with Holling Type Functional Response and Impulses

1Department of Mathematics, Hunan Normal University, Changsha, Hunan 410081, China
2Department of Mathematics, College of Huaihua, Huaihua, Hunan 418008, China
3Departamento de Análise Matemática, Facultad de Matemáticas, Universidad de Santiago de Compostela, Santiago do Compostela 15782, Spain

Received 3 January 2007; Accepted 12 July 2007

Copyright © 2007 Weibing Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weibing Wang, Jianhua Shen, and Juan J. Nieto, “Permanence and Periodic Solution of Predator-Prey System with Holling Type Functional Response and Impulses,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 81756, 15 pages, 2007. https://doi.org/10.1155/2007/81756.